MENU

You are here

Publications

Export 223 results:
Filters: First Letter Of Title is S  [Clear All Filters]
1995
Piccoli B. Some control problems for the pendulum. Proceedings of the 34th IEEE Conference on Decision and Control 4 (1995) 3313-3318 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/982
Bellettini G, Coscia A, Dal Maso G. Special functions of bounded deformation. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/978
1987
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
1985
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318
Dal Maso G. Some singular perturbation problems in the calculus of variations. Ennio De Giorgi Colloquium, p. 41-49, Research Notes in Mathematics, v.125, London : Pitman, 1985 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/297

Pages

Sign in